# SDR UALA2013050703166

- Difficulty date: May 5, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 55,069 hours, 6,423 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 15AB FWD AND AFT INOPERATIVE.  REPLACED LAMP, OPS CHECKED OK.
